# SDR SWAA2023100608232

- Difficulty date: October 5, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 46,736 hours, 28,574 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE PRESS LOW<[01] REMOVED AFT ENTRY SLIDE IAW AMM 25-66-01;[02] INSTALLED AFT ENTRY SLIDE IAW AMM 25-66-01
